Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Excess bleeding after abortion. Is this normal ?

Hi I am 25 Year female and I undergone the Medical Termination of Pregnency. I had 3 Tabs of MT pills on 09/04/11 and 2 Misoprost on 11/04/11. Now Its bleeding more than normal period and have back pain also. Every 2 hours I have to chnage my pad. My doctor said its normal, but I am little curious about this. Can you pls give me an advice? Is this normal? Normaly how long this bleeding will continue?
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
welcome to HealthcareMagic
Since you have taken MT pills as advised by doctor you have this bleeding of abortion.It will be heavier than normal periods as it is a induced bleeding.Once the abortion is complete it will get lighter & stop.No need to worry only thing to keep in mind during this period is to keep a good follow up with your doctor & keep her updated about your conditions.Relax it is fine no need to worry.
Take care .
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor